# SDR CAL950855

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Leaking
- Location: Nr 6 Te Slat
- Part time: 17,967 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0209 - CUN - THE 'A' HYDRAULIC SYSTEM WAS LOST WHILE EN ROUTE FROM IAH TO SAL.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS DIVERTED TO CUN.  WHILE ON APPROACH TO CUN, THE NR 6 SLAT WOULD NOT COME DOWN AND LOCK USING THE ALTERNATE FLAP SYSTEM.  THE SLAT WAS VISUALLY CONFIRMED TO BE IN THE 'UP' POSITION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 6 LE SLAT ACTUATOR WAS FOUND LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
